# SDR JGVR20200150001

- Difficulty date: January 15, 2020
- Submitted: January 15, 2020
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N397QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800144
- Aircraft time: 11,535 hours, 7,698 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Vertical Stab
- Part time: 11,535 hours, 7,698 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

6 SPOTS OF CORROSION ON THE VERTICAL STAB AFT SPAR.
